MAUDE Adverse Event Report: DIAGNOSTICA STAGO S.A.S. STA COMPACT MAX; IVD COAGULATION DEVICE/INSTRUMENT

DIAGNOSTICA STAGO S.A.S. STA COMPACT MAX; IVD COAGULATION DEVICE/INSTRUMENT
Model Number 58989
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2021, a service engineer (fse) was dispatched to the customer for evaluation/repair.Several actions were done : vacuum adjustment, and a change of syringe, washwell, and tube z3.The fse also found cuvette balls lying around.On (b)(6) 2021, the fse was dispatched again; the fse changed the cap piercing needle, the pinch valve, the piercing mechanism, and the block of 3 electrovalves.The instrument data files have been collected and the analysis is ongoing.A follow-up report will be sent once the investigation is complete.The stago reference complaint is (b)(4).
 
Event or Problem Description
Four erroneous ufh results with sta liquid anti-xa reagent on sta compact max analyzer were reported.All of them were falsely <0.1 iu / ml results (absence of heparin).On (b)(6) 2021 : results <0.1 iu / ml.Then, tests reran the same day on another instrument: patient 1: released at 0.51 iu / ml.Patient 2: released at 1.11 iu / ml.Patients 1 & 2 have received a change in the therapy but no serious injury was reported.On (b)(6) 2021: results <0.1 iu / ml.Then, tests reran 30min later on the same instrument: patient 3: released at 0.33 iu / ml.Patient 4: released at 0.21 iu / ml.No information about any changes in treatment for these patients.No serious injury to our knowledge.The internal quality controls were within acceptable ranges before and after the events.
 
Additional Manufacturer Narrative
The instrument data files were analyzed by our r&d department.They have checked the pipetting heights on the concerned patient's sample tube (with erroneous results released) and confirmed that the level detections occurred too high, before reaching the tube (just above the cap).These level detection resulted in pipetting in the air which is consistent with the wrong <0.1 ui/ml results.The field support engineer's interventions on 8 and 10 december 2021 resulted in the changing of several spare parts, however there is no evident relationship between this random issue and the spare parts changed.Conclusion: the instrument file analysis and local intervention did not lead to a conclusive determination of the root cause of this random and rare level detection error.Stago has concluded its investigation into this matter and considers it as confirmed and isolated, and plans no further action in this matter.Stago reference : (b)(4).Supplemental requested by fda _(b)(4).

Brand Name
STA COMPACT MAX
Common Device Name
IVD COAGULATION DEVICE/INSTRUMENT
Manufacturer (Section D)
DIAGNOSTICA STAGO S.A.S.
3 allée thérésa
asnières-sur-seine, 92600
FR  92600
Manufacturer Contact
walid ben ammar
3 allée thérésa
asnières-sur-seine, 92600 95130
FR   95130
MDR Report Key13073476
Report Number8043723-2021-00001
Device Sequence Number17615725
Product Code JPA
UDI-Device Identifier03607450589894
UDI-Public(01)03607450589894(11)171130(241)58989
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K130090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58989
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown